# SDR AALA201804239053

- Difficulty date: April 21, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,738 hours, 21,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Flange
- Part number: D5323535520300
- Condition: Corroded
- Location: Stringer 42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF STRINGER 42R, FRAME 35.3.  REPLACED LOWER FLANGE IAW SRM 51-42-11, AND DRAWING D53212092.
